# SDR DXTA2011060604606

- Difficulty date: June 3, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N340QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600514
- Aircraft time: 9,058 hours, 7,471 cycles
- Engine: Pwc JT15D5D
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF,  LT ENGINE N1 REACHED 97.0 PERCENT AT FIREWALL.   PERFORMED ENGINE RUN, FOUND THAT ENGINE DID MAKE POWER BUT HAD LITTLE CUSHION.  ADJUSTED CABLE AT THE PORK CHOP DOWN 1 SERATION.  RAN ENGINE, HAD NO PROBLEM MAKING POWER AND PLENTY OF THROTTLE AND CUSHION.  RIG CHECKED GOOD.  THROTTLE SWITCHES CHECKED GOOD. ALL WORK DONE IAW MM 76-11-00.
